Hair loss is found among people who take Mobic, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lipitor, and have Pain . We study 11,641 people who have side effects while taking Mobic from FDA and social media. Among them, 121 have Hair loss. Find out below who they are, when they have Hair loss and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Mobic has active ingredients of meloxicam. It is often used in rheumatoid arthritis. (latest outcomes from Mobic 12,384 users)
Hair loss has been reported by people with cholesteatoma, erysipelas, blood in the semen, erection problems, erythromelalgia (latest reports from 41,369 Hair loss patients).
On Jul, 20, 2016
11,641 people reported to have side effects when taking Mobic.
Among them, 121 people (1.04%) have Hair Loss
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello, I'm a 52 yr old woman. I've had MS for a very long time, since I was 15. I was diagnosed at 32. I've been on Tysabri for almost a year and the last month I've noticed that I have a lot of hair coming out of my head. I have long hair, so it's natural to have a lot of stray hair around, especially when blowing it dry. Now I'm getting handfuls every time I touch my hair. I'm always loaded with loose strands of hair. The increase in the hair falling out of my head is unavoidable. The only conclusion I can make is that it's from Tysabri. I eat very cleanly, do yoga every day and try to be as healthy as possible. I am under stress, but no more or less than I was this whole past year. The only change has been that I've been on Tysabri. I would like to know if others experience this, how bad has it gotten and what interventions have they done.
Since beginning anastrozole April 1, 2016 for Breast Cancer, I have had noticable thinning of my skin, veins and hair, vaginal and skin dryness, extreme fatigue, increased migraines and joint pain. Then suddenly on June 21, 2016 I experienced a gastrointestinal angiodysplasia hemorrhage. Has ...
Hello, I'm a 52 yr old woman. I've had MS for a very long time, since I was 15. I was diagnosed at 32. I've been on Tysabri for almost a year and the last month I've noticed that I have a lot of hair coming out of my head. I have long hair, so it's natural to have a lot of stray hair around, ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.